Alert archive / Alabama / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 12, NWS Birmingham, AL

April 4, 2014Lamar County, Marion County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 4, 2014, 4:17 AM CDT for Lamar County, Marion County, Alabama. It was in force for 58 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2014, 4:17 AM CDT (09:17 UTC)
Expired
Apr 4, 2014, 5:15 AM CDT
In force
58 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Lamar County, AL, Marion County, AL

The radar

The Columbus AFB radar (KGWX), 34 km from the middle of the area, began a volume at 09:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 4:36 AM CDTTSTM WND DMG3 S Detroit, ALNUMEROUS TREES DOWN BETWEEN DETROIT AND SULLIGENT
Apr 4, 4:36 AM CDTTSTM WND GST 03 S Detroit, ALNUMEROUS TREES DOWN BETWEEN DETROIT AND SULLIGENT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 2:52 AM CDTTornado WatchSPC5 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 9.3 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2014-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2014-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2046 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

594 
WUUS54 KBMX 040917
SVRBMX
ALC075-093-041015-
/O.NEW.KBMX.SV.W.0012.140404T0917Z-140404T1015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
417 AM CDT FRI APR 4 2014

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LAMAR COUNTY IN WEST CENTRAL ALABAMA...
  MARION COUNTY IN NORTHWEST ALABAMA...

* UNTIL 515 AM CDT

* AT 413 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF FAIRVIEW TO FULTON
  TO AMORY TO 10 MILES SOUTHWEST OF ABERDEEN TO 22 MILES SOUTHWEST OF
  ABERDEEN...AND MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HAMILTON...SULLIGENT...VERNON...WINFIELD...MILLPORT...DETROIT...
  WESTON AND BEDFORD.

THIS INCLUDES...
US 78 EXIT NUMBERS 3 THROUGH 34...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3432 8817 3431 8764 3392 8764 3392 8795
      3353 8795 3353 8828
TIME...MOT...LOC 0916Z 268DEG 42KT 3443 8822 3425 8831
          3399 8847 3373 8864 3362 8881

$$

05/MA
3 follow-up statements
069 
WWUS54 KBMX 040933
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
433 AM CDT FRI APR 4 2014

ALC075-093-041015-
/O.CON.KBMX.SV.W.0012.000000T0000Z-140404T1015Z/
LAMAR AL-MARION AL-
433 AM CDT FRI APR 4 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MARION AND
LAMAR COUNTIES UNTIL 515 AM CDT...

AT 432 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES EAST OF RED BAY TO
WESTON TO DETROIT TO CALEDONIA TO 7 MILES WEST OF COLUMBUS AFB...
MOVING EAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
  HAMILTON...SULLIGENT...VERNON...WINFIELD...MILLPORT...WESTON...
  BEDFORD...CREWS...LAMAR COUNTY AIRPORT AND HACKLEBURG.

THIS INCLUDES...
US 78 EXIT NUMBERS 3 THROUGH 34...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3432 8817 3431 8764 3392 8764 3392 8795
      3353 8795 3353 8828
TIME...MOT...LOC 0933Z 276DEG 47KT 3440 8794 3422 8803
          3396 8820 3370 8837 3360 8854

$$

05/MA
567 
WWUS54 KBMX 040949
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
449 AM CDT FRI APR 4 2014

ALC075-093-041015-
/O.CON.KBMX.SV.W.0012.000000T0000Z-140404T1015Z/
LAMAR AL-MARION AL-
449 AM CDT FRI APR 4 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MARION AND
LAMAR COUNTIES UNTIL 515 AM CDT...

AT 445 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF HACKLEBURG
TO BRINN TO BEAVERTON TO 7 MILES SOUTHWEST OF VERNON TO 5 MILES
NORTHEAST OF COLUMBUS...MOVING EAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
  WINFIELD...MILLPORT...BLOOMING GROVE...BRILLIANT...LAKE
  BUTTAHATCHEE...KENNEDY...HIGHTOGY...BEAR CREEK...MELBORNE AND PINEY
  GROVE.

THIS INCLUDES...
US 78 EXIT NUMBERS 11 THROUGH 34...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3396 8820 3431 8791 3431 8764 3392 8764
      3392 8795 3353 8795 3353 8828
TIME...MOT...LOC 0949Z 276DEG 47KT 3432 8769 3414 8778
          3391 8793 3367 8813 3356 8829

$$

05/MA
879 
WWUS54 KBMX 041004
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
504 AM CDT FRI APR 4 2014

ALC075-093-041015-
/O.CON.KBMX.SV.W.0012.000000T0000Z-140404T1015Z/
LAMAR AL-MARION AL-
504 AM CDT FRI APR 4 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN MARION
AND SOUTHEASTERN LAMAR COUNTIES UNTIL 515 AM CDT...

AT 459 AM CDT...EMERGENCY MANAGEMENT REPORTED A LINE OF SEVERE 
THUNDERSTORMS DESTRUCTIVE WINDS IN EXCESS OF 70 MPH WITH MULTIPLE 
TREES DOWN BETWEEN DETROIT AND SULLIGENT. THESE STORMS WERE LOCATED 
ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF NEEDMORE TO LAKE 
BUTTAHATCHEE TO GLEN ALLEN TO BELK TO MILLPORT...MOVING EAST AT 55 
MPH.

LOCATIONS IMPACTED INCLUDE...
  KENNEDY.

THIS INCLUDES...
US 78 EXIT NUMBERS 22 THROUGH 34...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3394 8797 3431 8779 3431 8764 3392 8764
      3392 8795 3353 8795 3354 8821
TIME...MOT...LOC 1003Z 276DEG 47KT 3429 8747 3411 8756
          3389 8771 3365 8791 3354 8807

$$

05/MA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 3:44 AM CDT, 33 minutes earlier.

Area forecast discussion, Apr 4, 3:44 AM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
344 AM CDT FRI APR 4 2014

.DISCUSSION...

FIRST OFF...WILL OBVIOUSLY HAVE TO CONTEND WITH LINE OF
THUNDERSTORMS MOVING ACROSS MS AND POISED TO MOVE INTO ALABAMA.
NOTED A 51 KT GUST EARLIER THIS MORNING AT GLH...AND SUSPECT THIS
LINE WILL HAVE SIMILAR GUSTS ALONG IT IS RACES EASTWARD. ROUGH
ANALYSIS GETS THE LEADING EDGE OF THE STORMS INTO OUR NORTHWESTERN
COUNTIES JUST BEFORE 5 AM...AND APPROACHING I-59 BETWEEN 7 AND 8
AM. WOULDN'T BE SURPRISED IF THE LINE REACHES ITS PEAK INTENSITY
BEFORE IT ACTUALLY GETS TO ALABAMA...AS MUCH OF THE LARGE SCALE
FORCING IS LIFTING OUT TO OUR NORTH. HAVING SAID THAT...THE LINE
COULD VERY WELL STILL BRING SOME VERY INTENSE STORMS WITH QUITE A
BIT OF DAMAGING WINDS TO AREAS NORTH OF I-20/59 AND WEST OF I-65.
WITH THE LINE FULLY DEVELOPED NOW...AND WITH A GOOD HEAD OF
STEAM...MY CONFIDENCE IN SOME SORT OF REDEVELOPMENT THIS AFTERNOON
BACK BEHIND (ALONG THE ACTUAL COLD FRONT) IT IS REALLY WANING.
EVEN IF IT DECREASES TO BELOW SEVERE LEVELS AS IT MARCHES ACROSS
CENTRAL ALABAMA...IT WILL STILL HAVE A LARGE STABILIZING COMPONENT
TO IT. IN MY MIND...THE PRIMARY THREAT TO THE EASTERN HALF OF THE
AREA IS EITHER THE LINE HOLDS ITS INTENSITY AS IT MOVES IN...OR
THE CURRENT LINE RE-INTENSIFIES AS CONDITIONS WARM UP AHEAD OF IT
AFTER SUNRISE. A SCENARIO OF COMPLETE WEAKENING AND DEATH OF THE
LINE...TO BE FOLLOWED BY STORM DEVELOPMENT INDEPENDENT OF THE
LINE...JUST SEEMS LESS PLAUSIBLE.

ALL RAIN CHANCES SHOULD COME TO AN END THIS EVENING...WHICH WILL
LEAVE A RELATIVELY SHORT PERIOD OF RAIN FREE CONDITIONS.
HOWEVER...WITH THE FRONT GETTING HUNG UP ALONG THE COAST AND
ANOTHER VIGOROUS UPPER LEVEL TROUGH APPROACHING FROM THE
WEST...THE STAGE WILL BE SET FOR ANOTHER SOAKING SYSTEM LATE
SATURDAY INTO EARLY MONDAY.

THE OLD COLD FRONT IS FORECAST TO TURN AROUND (AND NOT DROWN)...
AND TRY TO MOVE NORTH AS A WARM FRONT. THIS WILL BE DIFFICULT AT
FIRST...AS A LARGE AREA OF RAIN IS FORECAST TO BREAK OUT ALONG AND
NORTH OF THE FRONT WHICH WILL TRY TO KEEP CONDITIONS COOLER. BUT
AS A SURFACE LOW FORMS AND BEGINS TO DEEPEN AS IT MOVES NORTHWARD
OUT OF THE GULF...LOW LEVEL WARM ADVECTION SHOULD EVENTUALLY HELP
PUSH THE FRONT NORTHWARD AT LEAST PART WAY ACROSS OUR CWA.

THE EXACT TRACK OF THE SURFACE LOW HAS AN IMPORTANT BEARING ON HOW
MUCH CONDITIONS CAN WARM UP AND SUBSEQUENTLY DESTABILIZE SUNDAY
AND SUNDAY NIGHT. EXPERIENCE TELLS ME ITS GOING TO BE A TOUGH
GO...BUT STILL POSSIBLE. AT THIS TIME...I THINK OUR ONGOING
MESSAGE OF A PRIMARILY SOUTHERN ALABAMA THREAT FOR SEVERE STORMS
IS STILL VALID...AND WILL MAINTAIN THE MENTION IN THE HWO.

WITH THE SURFACE LOW MOVING RAPIDLY NORTHWARD ON MONDAY...ANY
SEVERE THREAT THAT IS REALIZED WILL END BEFORE NOON. THAT WILL
LEAVE US WITH A DRYING AND COOLING WEST WIND. THE UPPER LEVEL FLOW
BECOMES BRIEFLY QUITE AMPLIFIED WITH A DEEP TROUGH RIGHT OVER US
ON TUESDAY...WHICH COULD ACTUALLY DEVELOP A FEW SHOWERS.
OTHERWISE...DRY CONDITIONS ARE INDICATED BY THE MODELS THROUGH
THE REMAINDER OF THE FORECAST PERIOD.

/61/

&&

.AVIATION...
06Z TAF DISCUSSION.

ISENTROPIC LIFT AND INCREASING LOW LEVEL MOISTURE WILL RESULT IN
CIGS LOWERING BACK TO MVFR OVERNIGHT. ALREADY BEGINNING TO SEE
LOWER CLOUDS ALONG THE COAST AND WILL BE SLIDING NORTHWARD. LOWEST
CIGS LOOK TO BE OBSERVED IN THE SOUTH AROUND TOI/MGM WHERE IFR IS
LIKELY. MODELS HAVE SLOWED A TOUCH IN THE OVERALL PROGRESSION OF
THE LINE OF STORMS. WITH THAT IN MIND THE ENVIRONMENT WILL BECOME
A TOUCH MORE MOIST AND IFR CIGS ARE NOW POSSIBLE AT ALL ALL SITE
BY 9 TO 12Z.

A WEAKENING LINE OF SHOWERS/STORMS WILL TRACK FROM WEST TO EAST
ACROSS CENTRAL ALABAMA BEGINNING EARLY THIS MORNING. CONTINUED TO
FINE TUNE THE START TIME OF THE STORMS AND SHOWERS WITH A BLEND OF
THE SREF AND NAM OMEGA FIELDS. THESE TIMES WILL MOST CERTAINLY
NEED TO BE ADJUSTED LATER TONIGHT AS THE SYSTEM MOVES CLOSER TO
THE AREA. ADDITIONAL DEVELOPMENT IS POSSIBLE ACROSS EAST/SOUTH
PORTIONS OF THE CWA THIS AFTERNOON AS THE ACTUAL COLD FRONT MOVES
THRU. MOST OF THIS WILL BE BETWEEN 18 AND 00Z.

16

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     71  45  63  47  63 /  70   0  10  40  80
ANNISTON    72  46  64  47  63 /  70  10  10  40  80
BIRMINGHAM  72  46  64  48  62 /  70   0  10  40  80
TUSCALOOSA  73  47  65  49  63 /  70   0  10  50  80
CALERA      73  48  66  50  63 /  70   0  10  50  80
AUBURN      75  52  68  50  62 /  70  30  20  70  80
MONTGOMERY  79  54  69  52  65 /  50  20  30  80  80
TROY        79  56  70  52  65 /  50  30  30  80  80

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Apr 4, 3:15 AM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
315 AM CDT FRI APR 4 2014

ALZ011>015-017>050-050830-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
315 AM CDT FRI APR 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...REMAINDER OF TONIGHT.

THROUGH 7 AM...STORMS WILL MOVE INTO NORTHWEST CENTRAL ALABAMA AND
BRING A CHANCE FOR SEVERE THUNDERSTORMS. THE MAIN THREAT WILL BE
DAMAGING STRAIGHT LINE WINDS. HOWEVER...A SMALL CHANCE FOR A BRIEF
TORNADO CANNOT BE RULED OUT. THE BEST CHANCE FOR SEVERE WEATHER
DURING THE PRE DAWN HOURS WILL BE GENERALLY WEST OF INTERSTATE 65
AND NORTH OF INTERSTATE 59...WITH THE LINE APPROACHING THE
BIRMINGHAM METRO AREA BY AROUND 7 TO 8 AM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE INITIAL LINE OF STORMS IS EXPECTED TO WEAKEN THROUGH THE MORNING
HOURS AS IT MOVES EASTWARD. HOWEVER...ISOLATED STRONG TO SEVERE
STORMS WILL BE POSSIBLE INTO FRIDAY AFTERNOON ACROSS SOUTHERN AND
EASTERN SECTIONS OF CENTRAL ALABAMA. THE BEST CHANCES WILL BE ACROSS
LOCATIONS NEAR AND SOUTHEAST OF A LINE FROM DIXONS MILL...TO
CENTREVILLE...CALERA TO GADSDEN. THE MAIN THREATS WILL BE DAMAGING
WINDS AND LARGE HAIL. THE TORNADO THREAT SHOULD DIMINISH AS WE MOVE
INTO THE AFTERNOON.

THE SECOND THREAT OF SEVERE WEATHER WILL COME LATE SUNDAY EVENING
INTO MONDAY MORNING AS A STRONG SYSTEM MOVES NORTHEASTWARD FROM
THE MISSISSIPPI GULF COAST. THE MAIN THREAT AGAIN WILL BE DAMAGING
STRAIGHT LINE WINDS...BUT ISOLATED TORNADOES ARE ALSO POSSIBLE...
AS WELL AS A THREAT FOR HEAVY RAINFALL AT TIMES. THE MAIN TIME FRAME
WILL BE FROM AROUND 10 PM SUNDAY THROUGH 10 AM MONDAY. THE AREA
IMPACTED WILL BE GENERALLY ALONG AND SOUTH OF A DEMOPOLIS...TO
CLANTON...TO ALEXANDER CITY LINE. THERE REMAINS SOME UNCERTAINTY
WITH THIS SYSTEM...SO THESE TIMES MAY NEED TO BE ADJUSTED SOME AS WE
GET CLOSER TO SUNDAY. THE POTENTIAL AREAS AFFECTED ARE SUBJECT TO
CHANGE AS WELL.

WINDS ON MONDAY BEHIND THE SYSTEM MAY BE RATHER BREEZY ACROSS
CENTRAL ALABAMA WITH SUSTAINED WINDS OF 15 TO 25 MPH ALONG WITH
HIGHER GUSTS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED OVERNIGHT THROUGH FRIDAY AFTERNOON...AND AGAIN SUNDAY
EVENING INTO MONDAY MORNING.

08/MK

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 4:53 AM CDTSevere Thunderstorm WarningBMXFayette, Walker, Winston67 min
Apr 4, 5:09 AM CDTSpecial Weather StatementBMXPickens66 min
Apr 4, 5:22 AM CDTSpecial Weather StatementBMXTuscaloosa53 min
Apr 4, 5:47 AM CDTSpecial Weather StatementBMXBlount, Jefferson58 min
Apr 4, 6:24 AM CDTSpecial Weather StatementBMXEtowah, St. Clair51 min
Apr 4, 6:26 AM CDTSpecial Weather StatementBMXShelby64 min
Apr 4, 6:51 AM CDTSpecial Weather StatementBMXCalhoun, Cherokee54 min
Apr 4, 6:52 AM CDTSpecial Weather StatementBMXTalladega53 min
Apr 4, 7:12 AM CDTSpecial Weather StatementBMXClay, Cleburne63 min
Apr 4, 7:18 AM CDTSpecial Weather StatementBMXChilton, Coosa57 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.